# SDR 0025

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N49BE
- Make and model: Lear 35A
- Aircraft serial: 192
- Aircraft time: 15,073 hours, 10,342 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: CR105
- Part serial: NONE
- Condition: Disconnected
- Location: Mlg
- Part time: 15,073 hours, 10,342 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO DESTINATION AIRPORT, THE PILOT WAS UNABLE TO GET THE GEAR TO EXTEND.  AFTER ATTEMPTING A COUPLE OF TIMES AND AFTER PULLING AND RESETING THE GEAR CONTROL CIRCUIT BREAKER, THE GEAR WAS EXTENDED USING THE EMERGENCY GEAR EXTENSION PROCEDURE AND THE GEAR EXTENDED AND A NORMAL LANDING WAS MADE.  THE AIRCRAFT WAS JACKED AND THE GEAR SYSTEM WAS BLEED OF THE NITROGEN AND TROUBLE SHOOTING FOUND A DIODE IN THE COPILOT CIRCUIT BREAKER PANEL AREA, AT CONNECTION CR105, TO BE DISCONNECTED.  THE DIODE WAS RESOLDERED TO ITS CONNECTOR.  THE GEAR OPERATION WAS CHECKED PER THE LEAR JET MAINTENANCE MANUAL CHAPTER 32-41-00 AND CHECKED GOOD.
